68.4K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Armpit and under arm pain 3 months after radiotherapy

1 REPLY 1
Anna_BCC
Member

Re: Armpit and under arm pain 3 months after radiotherapy

Dear Denijames

 

Sorry that you havent had a reply to your post yet.

 

You may find it helpful to talk with one of our specialists on the free Helpline, 0808 800 6000.  Or you may prefer to consider posting on the Ask Our Nurses area of the Forum where the nurses will be able to respond to you online.

 

In the meantime, I hope you are doing OK and please do pop a post up to let us know how you are getting on, if you feel able.

 

Best wishes
Anna
Digital Community Officer

Denijames
Member

Armpit and under arm pain 3 months after radiotherapy

I finished my radiotherapy mid December and I suffered no real ill effects at the time, but now feels really tender and sore around the lymph area under my arm. I had a sentinel node biopsy (which was clear) and lumpectomy and breast reduction, back in May 17 then chemo (as I had TNBC) followed by radiotherapy. Could this be late effects of radiotherapy? Don’t want to rush to doctors after every symptom!